# SDR QXEA2014083000725

- Difficulty date: August 30, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 31,071 hours, 32,246 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 15,526 hours, 16,703 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT ABOUT AT 50 KNOTS FOR THE NR 1 AND NR 2 BLEED HOT CAUTIONS.  REPLACED PACK FLOW CONTROL AND SHUTOFF VALVE.  OPS CHECKS GOOD, RETURNED TO SERVICE.
